# SDR FDEA2020012100174

- Difficulty date: January 20, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 86,102 hours, 19,608 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2513501
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING  INBOARD FLAP OUTBOARD HINGE (FLAP SIDE) PIVOT INBOARD HOLE BORE   CORROSION. CORROSION AT LEFT HAND WING INBOARD FLAP OUTBOARD HINGE (FLAP SIDE) PIVOT INBOARD   HOLE BORE (HOLE G AND F) REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-52-  03. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-52-  03 AND E.A. # : 1-5750-162394 B PART 2 STEP 2A AND STEP 2B. TITLE: WINGS- FLIGHT SURFACES-   LH WING- INBD FLAP- OUTBD HINGE (FLAP SIDE) BRACKET CORROSION-PSE 57.55.01.2. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.  (WRI: 57508036)
